# SDR F3LA200800191

- Difficulty date: April 16, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 222EF
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION NOTED FORWARD GALLEY FLOORBOARD 222EF HAS TWO PUNCTURES IN TOP RIGHT EDGE OF FLOORBOARD.  MAINTENANCE REPAIRED PUNCTURES IN GALLEY FLOORBOARD 222EF IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 53-12-00 PAGE 205 AND PAGE 206.  MAINTENANCE SANDED RESIN SMOOTH IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 53-12-00 PAGE 205 AND PAGE 206.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
